# SDR SWIA201230420

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 21,356 hours, 18,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHTS IN CENTER OF CABIN ARE OUT.  (FLT 6217)  REPLACED MID FORWARD OVERHEAD EMERGENCY BATTERY CHARGER IN REF TO CRJ 200 MM.
